# SDR CA160121006

- Difficulty date: January 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ON SELECTING FLIGHT IDLE DURING ROUTINE GROUND CHECKS, A CONSTANT OIL ODOR WAS OBSERVED THROUGHOUT THE ACFT FRONT AND BACK.  ACFT WAS RETURNED TO STAND AND ENGINES WERE SHUTDOWN. EXTENSIVE ENGINES GROUND RUNS WERE NOT ABLE TO REPRODUCE OR DETECT ODORS AND TROUBLESHOOTING REVEALED NO ANOMALIES.
